# SDR 9618331225

- Difficulty date: August 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N225NW
- Make and model: Doug DC-10-30
- Aircraft serial: 46582
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Press Reg Valve
- Condition: Malfunctioned
- Location: Nr 2
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A, J

## Discrepancy

DURING CLIMB, THE NR 2 MANIFOLD FAIL LIGHT ILLUMINATED AND WAS UNABLE TO CLOSE PRV PER COM.  DUMPED 45,000 LBS OF FUEL AND RETURNED TO DTW.  MAINTENANCE LOCKED THE NR 2 PRV IN THE CLOSED POSITION AND PLACED ON MEL.
